# SDR MASA200300515

- Difficulty date: December 27, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 4,370 hours, 3,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 4566M37B042NM
- Part serial: E0001950
- Condition: Open
- Location: Cabin
- Part time: 5,641 hours, 4,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2695, AFT CABIN PBE REQUIRES REPLACEMENT DUE TO LOSS OF PACKAGE VACUUM.  MX REPLACED PBE.
